# SDR IPXA2017010912509

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,048 hours, 11,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR SLIDE REMOTE PRESSURE INDICATOR INOPERATIVE.  REPLACED THE BATTERY PACK. OPS CHECKED NORMAL IAW AMM 25-61-04
